Varun Shrivastava's Blog

Fever Stays Plus Night Shivering

Covid dose side effect. Shivering at night. It is not easy when you are living alone and there is no one to give you that warmth that you need.

This is so bad.

I was feeling tired mid-day and was thinking about taking a rest but I kept on. I should have taken the break today. Because of that, my body was feeling very tired by the end of the evening. I had some snacks in the evening with a protein shake. Till then I was feeling in control but then suddenly around 9:00 I started feeling something and then shivering started.

It was 9:16 PM (to be precise) here in Stockholm when I started shivering.

I quickly went to the medicine cabinet and took paracetamol then wore two more layers and laid down under the blanket. After 15 minutes I came back to my normal senses. The side-effect of the Covid dose is taking a toll on my body.

It is so hard to even write this article.

In fact, I got up just to write this article about my day because I have taken a pledge to write every single day no matter what for 60 days in a row.

Until next time.

Keep reading

Leave a Reply